| Model Number |
3244 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
08/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing ineffective therapy.It was noted that their lead had high impedances on all contacts.As a result, the patient may undergo surgical intervention to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Initial reporter phone number: (b)(6).
Additional Manufacturer Narrative
A patient experienced ineffective therapy was reported to abbott.It was also determined the lead had high impedances on all contacts.No intervention is scheduled at this time.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
Additional information received identified that patient underwent surgical intervention wherein, the lead was explanted and replaced.Effective therapy was restored post operatively.
Additional Manufacturer Narrative
The report event of high impedances was confirmed.As received, microscopic inspection showed the returned lead found all the internal lead wires broken.